# SDR CA190220019

- Difficulty date: February 18, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 70040702
- Condition: Surges
- Part time: 3,068 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF ON THE LIVE LEG FROM MMSL FOR AN N1 COMPRESSOR STALL. ON THE ROLL AROUND V1, THERE WAS A LOUD BANG AND THE TAIL JARRED TO ONE SIDE. ABORTED TAKEOFF. STILL UNDER INVESTIGATION. (TC# 20190220019)
